# SDR AALA20130409001

- Difficulty date: April 9, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 38,953 hours, 18,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK IN RIGHT SIDE OF FUSELAGE SKIN AT STATION 1380 JUST ABOVE LONGERON 14 RIGHT.  INSTALLED DOUBLER PER SRM 53-01-00.
